MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM10X60MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUNE PRESSFIT STR STEM10X60MM; KNEE STEMS
Model Number 1513-10-060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for right knee pain.Event is serious and is considered mild.Event is possibly related to device and is definitely not related to procedure.Date of implantation: (b)(6) 2019, date of event (onset): (b)(6) 2020, (right knee).Treatment: arthroscopy of right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATUNE PRESSFIT STR STEM10X60MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11633541
Report Number1818910-2021-07412
Device Sequence Number3683407
Product Code JWH
UDI-Device Identifier10603295043485
UDI-Public10603295043485
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-10-060
Device Catalogue Number151310060
Device Lot NumberJ25H21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer04/08/2021
06/24/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date04/23/2021
06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL LT SZ 6 CEM; ATTUNE DIST FEM AUG SZ 6 4MM; ATTUNE DIST FEM AUG SZ 6 4MM; ATTUNE MEDIAL ANAT PAT 41MM; ATTUNE PS RP INSRT SZ 6 10MM; ATUN FEM SLV M/L 30MM HALF POR; ATUN TIB SLV M/L 29MM FULL POR; ATUNE PRESSFIT STR STEM10X60MM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; COPAL BONE CEMENT; ATTUNE CRS FEMORAL LT SZ 6 CEM; ATTUNE DIST FEM AUG SZ 6 4MM; ATTUNE DIST FEM AUG SZ 6 4MM; ATTUNE MEDIAL ANAT PAT 41MM; ATTUNE PS RP INSRT SZ 6 10MM; ATUN FEM SLV M/L 30MM HALF POR; ATUN TIB SLV M/L 29MM FULL POR; ATUNE PRESSFIT STR STEM10X60MM; ATUNE PRESSFIT STR STEM14X60MM; ATUNE REV RP TIB BASE SZ 5 CEM; COPAL BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight94